# SDR 96ZZZX5483

- Difficulty date: October 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3619J
- Make and model: Cessna T188C
- Aircraft serial: T18803655T
- Engine: Cont TSIO520T
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Hose
- Part number: 111F4174S
- Condition: Leaking
- Location: Fuel Manifold
- Component: Stratoflex
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE ENGINE LOST POWER, AN EMERGENCY LANDING ACCOMPLISHED WITH SMOKE COMING FROM THE ENGINE.  AN EXAMINATION OF THE ENGINE FOUND THE FUEL HOSE BETWEEN THE THROTTLE AND CONTROL ASSY AND THE FUEL MANIFOLD LEAKING AT A 20 PSI CHECK.  THE BAND ON THE HOSE INDICATED A 1Q8R DATE.
